Is It Too Late for Prednisolone?

Discussion in 'Support' started by MKB, May 17, 2016.

tinnitus forum
    1. MKB
      Lonely

      MKB Member

      Tinnitus Since:
      4/2016
      Cause of Tinnitus:
      cervicogenic
      Hi there, I have to say it's already relieving to find a tinnitus forums. Reading about all your stories.

      Here is my story, I started noticing a tinnitus 4 weeks ago in the morning where everything seems quite.

      2 weeks previous to the tinnitus. I suffered severe tension headache the was related to neck movement. Went to a neurologist, he said I had cervicogenicheadache. I sit in front of the laptop for hours so that seemed logical. He put me on pain killers for 10 days with neck exercises. The headache really improved. But unfortunately, i noticed a tinnitus after that. Went back to the neurologist, he said tinnitus can coexist with neck issues and I will improve as my neck improves. He put me on amitriptyline saying it will help both.

      It has been 4 weeks now. In the past few days, I hear it louder thanbefore. I can't sleep without using white noise. I think I have diplacusis, as I hear people voices and some devices accompanied with other hissy sound. I did 2 pure tone audiometry, came back normal.

      I read about tinnitus and success stories with prednisolone.I want to try it before it's too late. In the other hand, I read about stories where prednisolone made things worse, specially when taken out of the window period.

      Please help,

      Thank you
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Sometimes antidepresants can make tinnitus worse until your brain adapts to the medication the first few weeks.
      Your doctor could try prednisalone and might help settle your tinnitus for a while.....lots of love glynis

      Anitryptaline is a old antidepresant and used for a few things like pain and help sleep as well as lifting moods.
       
    3. Ears Hurt

      Ears Hurt Member

      Location:
      USA
      Tinnitus Since:
      10/2012
      Cause of Tinnitus:
      Whiplash or Buzzer (abuse from ex)
      Ambitryptalian made my tinnitus worse so I stopped taking it.

      I had a recent spike from high decimal sound exposure recently and I'm taking prednisone for it. It's a low dose of 10mg.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.